# SDR CA120809003

- Difficulty date: August 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Condition: Failed
- Location: Lt Wing Te Flap
- Part time: 12,556 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE FLAPS STOPPED MOVING AT 30 DEGREES AND THE FLAP FAIL CAUTION MESSAGE WAS POSTED.  AN UNEVENTFUL FLAP 30 LANDING WAS CARRIED OUT.  THE LT BPSU WAS REPLACED AND THE SYS TESTED SERVICEABLE. PN 5913000, S/N A0508, IPC 27-52-03, FIG 1-5.
